Used canesten cream to get rid of my male yeast infection. Now my penis tip has gone red. Mainly around urethra. Burns to pee sometimes. Help please?
Allergy to the cream. I think you have an allergy to this product-not sure if you have other known allergies? Generally clotrimazole is well tolerated and will wipe out a localized fungal infection, but there's other stuff in the cream you could be allergic to. Best to show the rash to a doc and monitor for any worsening. The cream also contains benzyl alcohol, cetostearyl alcohol, and octyldodecanol among other chems.
I might have a rash on my penis I have this hyderm/nystat cream will this get rid of the rash I think I might have thrush or yeast infection?
Here are some ... For average healthy men, the steps of skin care are: first, keep the skin clean and dry with good ventilation, especially in the sites with deep skin folds such as armpits, external genital regions; second, judiciously apply anti-fungal-steroid cream lightly 1-2 times daily for 1-2 weeks; third, always practice healthy lifestyle without overindulgence / obsession. Best wish ... Read more...
Hi there can a yeast infection in men be painful & hurt to pee & I am using canesten hc cream for it how long will it take to work?
Probably not yeast. Yeast infections are uncommon in the male genital tract. This symptoms makes me concerned about an STD, if you are at risk (new or unsafe partner, etc); or about a non-STD urinary tract infection. If you are under a doctor's care, check back with him or her. If not, i.e. treating yourself with Canestin, stop immediately and see a doctor. Your nearest NHS GUM clinic would be an excellent choice. Read more...